Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Body itching after treating scabies with lindane. Is it normal? Does smoking makes itching worse?

hello i have been having scabies for more than a month and i used lindane to treat it, so when the treatment is over, all over my body became itchy, much much more than before i use the lindane. could u please say if it is normal or not? and if smoking make the itch worse or not? Thank you very much :)
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

YOu are inappropriately and incompletely treated. You need an oral medication for complete cure and should go on for two weeks at least. Apply calamine and take antihistamine for a week to be away from itch.

stay away from smoke as a general advice.

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor